MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE C CS 127 NK; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE C CS 127 NK; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6057-0537D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: 28mm -4 lfit v40 head; cat # 6260-9-028; lot # 76201304.Uhr bipolar 28x49mm; cat # uh1-49-28; lot # 24651y.Simplex p full dose 1 pack; cat # 6191-1-001; lot # rab013.Simplex p full dose 1 pack; cat # 6191-1-001; lot # rma202.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
As reported: "dr.Performed a left hip revision due to infection.All explanted implants are marked on attachment." rep confirmed that explants are not available for return due to hospital policy and no further information will be released by the hospital or surgeon.

Brand Name
ACCOLADE C CS 127 NK
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11267960
Report Number0002249697-2021-00194
Device Sequence Number19124360
Product Code LPH
UDI-Device Identifier07613327020694
UDI-Public07613327020694
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number6057-0537D
Device Catalogue Number6057-0537D
Device Lot Number6W4T9D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight74